# SDR ASAA2013042694623

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,361 hours, 444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK,  FOUND RT FWD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. R & R RT FWD OVERWING EXTERIOR LIGHT LAMP.  OPS CHECKED GOOD, IAW AMM 33-51-04-960-801.
